# SDR DALA2019080504566

- Difficulty date: August 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 74,869 hours, 14,772 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB GEAR - RETURNED TO ATL DUE TO MLG DISAGREE AFTER TO. GEAR DID NOT COME UP WITH THE GEAR HANDLE RAISED. NOSE GEAR SHOWED UP AND BOTH MAINS SHOWED UNSAFE. CYCLED THE GEAR DOWN AND WAS INDICATING NORMAL.   REPLACING MLG SELECTOR/BYPASS VALVE PER AMM AND ONE HYDRAULIC LINE DUE TO LEAKAGE NOTED DURING T/S. LP 6295050
